Web of Science: 5 citas, Scopus: 5 citas, Google Scholar: citas
Convergence of an entropic semi-discretization for nonlinear Fokker-Planck equations in Rd
Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Gualdani, M. P. (University of Texas at Austin. Department of Mathematics)
Jüngel, A. (Technische Universität Wien (Alemanya). Institut für Analysis und Scientific Computing)

Fecha: 2008
Resumen: A nonlinear degenerate Fokker-Planck equation in the whole space is analyzed. The existence of solutions to the corresponding implicit Euler scheme is proved, and it is shown that the semi-discrete solution converges to a solution of the continuous problem. Furthermore, the discrete entropy decays monotonically in time and the solution to the continuous problem is unique. The nonlinearity is assumed to be of porous-medium type. For the (given) potential, either a less than quadratic growth condition at infinity is supposed or the initial datum is assumed to be compactly supported. The existence proof is based on regularization and maximum principle arguments. Upper bounds for the tail behavior in space at infinity are also derived in the at-most-quadratic growth case.
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; publishedVersion
Materia: Fokker-Planck equation ; Drift-diffusion equation ; Degenerate parabolic ; Equation ; Existence of weak solutions ; Uniqueness of solutions ; Nonnegativity ; Implicit ; Euler scheme ; Relative entropy
Publicado en: Publicacions matemàtiques, V. 52 n. 2 (2008) p. 413-433, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/113440
DOI: 10.5565/PUBLMAT_52208_08


21 p, 212.5 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2008-08-21, última modificación el 2020-10-28



   Favorit i Compartir